# SDR 219PA0010

- Difficulty date: September 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,384 hours, 61,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588812901
- Condition: Malfunctioned
- Location: Roll Channel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL CHANNEL WILL NOT ENGAGE ON AUTO PILOT AND HEADING SELECT WILL NOT ENGAGE.  REPLACED ROLL CHANNEL & OPS CHECKED GOOD PER MM 22-11-0.
